# SDR 6CBA20160107148

- Difficulty date: January 7, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N469AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1469
- Aircraft time: 1,735 hours, 1,571 cycles
- Engine: Pwa PT6A67
- Engine time: 1,735 hours, 1,571 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO RETRACT, 3 GREEN LIGHTS ILLUMINATED CONTINUOUSLY ON DOWN INDICATORS.  THE ACFT LANDED SAFELY.   TROUBLESHOOTING WAS ACCOMPLISHED FOR A CAUSE OF THIS MALFUNCTION.  SEVERAL EXTENSION RETRACTION TESTS WERE ACCOMPLISHED IAW AMM 12-B-32-30-00-00A-903B-A.  OPS CHECKED GOOD, NO DEFECTS WERE NOTED.  AFTER TROUBLESHOOTING SEVERAL MORE OPERATIONAL TESTS OF THE EXTENSION & RETRACTION SYS IAW AMM 12-B-32-30-00-00A-903B-A.  OPS CHECKED OK.
